# SDR FDEA201401200146

- Difficulty date: January 20, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N831534
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 340, STRINGER 7L - 8L L1 DOOR CUTOUT FWD FRAME INBD FLANGE FOUND CHAFED. COMPLIED WITH EA F-5310-T0306332 TITLE, FUSELAGE, MAINFRAME CHAFE MARK ON STUB FRAME FLANGE, FWD OF NR 1 LT DOOR CUT OUT, STATION 338.
